# SDR COMA0660527

- Difficulty date: September 2, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 9,924 hours, 8,853 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nr 3 Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5080 - HYD SYSTEM NR 3 LOW PRESSURE CAUTION MESSAGE.  INSPECTED NR 3 HYD SYSTEM, FOUND LOOSE LINE AT NR 3 ACCUMULATOR, TIGHTENED LINE, SERVICED SYSTEM LEAK AND OPS CHECK GOOD.
